# SDR YENA20100107004

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 10,503 hours, 6,454 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994167
- Condition: Fire
- Location: Nr 1
- Part time: 10,510 hours, 6,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLT JB579 HPN-PBI AFTER LANDING IN PBI AND AIRCRAFT AT THE TERMINAL GATE WITH ENGINES SHUTDOWN AN AIRCRAFT TECHNICIAN WAS ALERTED THAT NR 1 ENGINE WAS SMOKING AND APPEARED TO BE ON FIRE.  TECHNICIAN WENT TO COCKPIT TO PULL ENGINE NR 1 FIRE HANDLE THEN RETURNED AND SPRAYED ONE BURST OF FIRE EXTINGUISHING AGENT FROM THE GATE AREA FIRE CART INTO THE ENGINE TAIL PIPE TO EXTINGUISH THE FIRE.  NR 1 ENGINE CHANGE IAW AMM 71-00-01-400-801 IN PROGRESS UNDER WO 57124.  ENGINE WILL BE SHIPPED TO GENERAL ELECTRIC FOR INSPECTION AND FINDINGS OF TURBINE EXHAUST TAILPIPE FIRE.  THIS SDR WILL BE UPDATED WHEN ADDITIONAL FINDINGS ARE KNOWN.
